RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 2(278), Pages 85–143 (Mi umn4584)  

This article is cited in 27 scientific papers (total in 27 papers)

Weighted translation operators and linear extensions of dynamical systems

Yu. D. Latushkin, A. M. Stepin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (4198 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:2, 95–165

Bibliographic databases:

UDC: 517.9
MSC: 37A30, 37H15, 37E30
Received: 20.09.1990

Citation: Yu. D. Latushkin, A. M. Stepin, “Weighted translation operators and linear extensions of dynamical systems”, Uspekhi Mat. Nauk, 46:2(278) (1991), 85–143; Russian Math. Surveys, 46:2 (1991), 95–165

Citation in format AMSBIB
\Bibitem{LatSte91}
\by Yu.~D.~Latushkin, A.~M.~Stepin
\paper Weighted translation operators and linear extensions of dynamical systems
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 2(278)
\pages 85--143
\mathnet{http://mi.mathnet.ru/umn4584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1125273}
\zmath{https://zbmath.org/?q=an:0752.47011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46...95L}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 2
\pages 95--165
\crossref{https://doi.org/10.1070/RM1991v046n02ABEH002738}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HE85700003}


Linking options:
  • http://mi.mathnet.ru/eng/umn4584
  • http://mi.mathnet.ru/eng/umn/v46/i2/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. René T. Rau, “Hyperbolic evolution groups and dichotomic evolution families”, J Dyn Diff Equat, 6:2 (1994), 335  crossref  mathscinet  zmath
    2. Yuri Latushkin, “Green's function, continual weighted composition operators along trajectories, and hyperbolicity of linear extensions for dynamical systems”, J Dyn Diff Equat, 6:1 (1994), 1  crossref  mathscinet  zmath
    3. R. K. Singh, J. S. Manhas, “Invertible weighted composition operators on weighted function spaces”, Anal Math, 20:4 (1994), 283  crossref  mathscinet  zmath
    4. René T. Rau, “Hyperbolic evolution semigroups on vector valued function spaces”, Semigroup Forum, 48:1 (1994), 107  crossref  mathscinet  zmath  isi
    5. Abdelaziz Rhandi, “POSITIVITY METHODS FOR DICHOTOMY OF LINEAR SKEW-PRODUCT FLOWS ON HILBERT SPACES”, Quaestiones Mathematicae, 17:4 (1994), 499  crossref
    6. Yuri Latushkin, Timothy Randolph, “Dichotomy of differential equations on Banach spaces and an algebra of weighted translation operators”, Integr equ oper theory, 23:4 (1995), 472  crossref  mathscinet  zmath  isi
    7. C. Chicone, Y. Latushkin, S. Montgomery-Smith, “The spectrum of the kinematic dynamo operator for an ideally conducting fluid”, Comm Math Phys, 173:2 (1995), 379  crossref  mathscinet  zmath  adsnasa  isi
    8. Wenxian shen, “Lifted Lattices, Hyperbolic Structures, and Topological Disorders in Coupled Map Lattices”, SIAM J Appl Math, 56:5 (1996), 1379  crossref  mathscinet  zmath  isi
    9. Ola Bratteli, Palle E. T. Jorgensen, “Isometries, shifts, Cuntz algebras and multiresolution wavelet analysis of scaleN”, Integr equ oper theory, 28:4 (1997), 382  crossref  mathscinet  zmath  isi
    10. Yuri Latushkin, Roland Schnaubelt, “Evolution Semigroups, Translation Algebras, and Exponential Dichotomy of Cocycles”, Journal of Differential Equations, 159:2 (1999), 321  crossref
    11. M. S. Bichegkuev, “Integralnye operatory vzveshennoi svertki”, Vladikavk. matem. zhurn., 4:2 (2002), 17–22  mathnet  mathscinet  zmath  elib
    12. Gundlach V., Latushkin Y., “A Sharp Formula for the Essential Spectral Radius of the Ruelle Transfer Operator on Smooth and Holder Spaces”, Ergod. Theory Dyn. Syst., 23:Part 1 (2003), 175–191  crossref  isi
    13. A. B. Antonevich, “Coherent Local Hyperbolicity of a Linear Extension and the Essential Spectra of a Weighted Shift Operator on a Closed Interval”, Funct. Anal. Appl., 39:1 (2005), 9–20  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. Petre Preda, Alin Pogan, Ciprian Preda, “Schäffer spaces and uniform exponential stability of linear skew-product semiflows”, Journal of Differential Equations, 212:1 (2005), 191  crossref
    15. Étienne Voutaz, “Lyapunov and Dynamical Spectra for Banach State-spaces”, J Dyn Diff Equat, 19:1 (2006), 109  crossref  mathscinet  isi
    16. A. B. Antonevich, K. Zajkowski, “Variational principles for the spectral radius”, Sb. Math., 197:5 (2006), 633–680  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. A. B. Antonevich, I. Yu. Trubnikov, “Linear Extensions Associated with Abstract Functional Operators”, Funct. Anal. Appl., 42:1 (2008), 65–68  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. A. B. Antonevich, Yu. Yakubovska, “Weighted translation operators generated by mappings with saddle points: a model class”, Journal of Mathematical Sciences, 164:4 (2010), 497–517  mathnet  crossref  mathscinet  elib
    19. A. G. Baskakov, “Spectral analysis of differential operators with unbounded operator-valued coefficients, difference relations and semigroups of difference relations”, Izv. Math., 73:2 (2009), 215–278  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    20. Fritz Colonius, Wolfgang Kliemann, “Spectral Theory for Perturbed Systems”, Gamm, 32:1 (2009), 26  crossref  zmath
    21. Lods B., “Spectral Properties of General Advection Operators and Weighted Translation Semigroups”, Commun. Pure Appl. Anal, 8:5 (2009), 1469–1492  crossref  isi
    22. L. A. Beklaryan, “Quasitravelling waves”, Sb. Math., 201:12 (2010), 1731–1775  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    23. L. A. Beklaryan, “The linear theory of functional differential equations: existence theorems and the problem of pointwise completeness of the solutions”, Sb. Math., 202:3 (2011), 307–340  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    24. Ciprian Preda, Petre Preda, “An ergodic theorem in the qualitative behavior of (non)linear semiflows”, Nonlinear Analysis: Theory, Methods & Applications, 75:14 (2012), 5393  crossref
    25. M. S. Bichegkuev, “Spectral analysis of difference and differential operators in weighted spaces”, Sb. Math., 204:11 (2013), 1549–1564  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    26. Ciprian Preda, Petre Preda, Florin Bătăran, “An extension of a theorem of R. Datko to the case of (non)uniform exponential stability of linear skew-product semiflows”, Journal of Mathematical Analysis and Applications, 2015  crossref
    27. A. B. Antonevich, A. A. Ahmatova, Ju. Makowska, “Maps with separable dynamics and the spectral properties of the operators generated by them”, Sb. Math., 206:3 (2015), 341–369  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:645
    Full text:167
    References:47
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019